Can't tolerate Luvox/Fluvoxamine-anyone else?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

greyhound
Regular Member


Date Joined May 2005
Total Posts : 277
   Posted 8/28/2008 4:32 PM (GMT -7)   
My doctor started me on Fluvoxamine, in addition to my old meds Serzone (generic) and Ativan. He thinks my OCD needs major help.
 
The meds seem to cause me to have a fluttery heart, jaw clinching and not sleeping well. At first I was super sleepy, but now I can't seem to stay asleep.
 
Anyway, I have stopped the meds for 2 days and I feel much better. The symptoms were worse than the OCD made me feel.
 
The doctor is going to be mad, as he told me he has "fired" patients for not taking meds he prescribes.
 
Anyone else can't tolerate this drug? Thanks everyone.
Adopt a retired racing greyhound


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 8/28/2008 4:53 PM (GMT -7)   

Hi greyhound.

If you feel better off the med then it's probably all for the best that you stopped taking it. That said, how long did you take it for? Sometimes the side effects take a few weeks to settle down and you need to give it some time.

If it isn't the med for you then maybe your doc can try you on something else. As for firing you for stopping the med, well I'd fire him first!! The nerve..does he not know that you are the client not him??

Meg


Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess
 


greyhound
Regular Member


Date Joined May 2005
Total Posts : 277
   Posted 8/28/2008 5:57 PM (GMT -7)   
Thank you Meg!

I took the meds for about a month, increasing the dose made me feel worse.

He is a new doctor for me (and DH.) We loved our old psych doc, but once she put her fiancee in charge of running her office, it was unbearable and we jumped ship.
Adopt a retired racing greyhound


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/28/2008 6:10 PM (GMT -7)   

Hi greyhound.

My Pdoc is always butting heads with me.  I am sorry but like you if the med makes me dizzy and I have to lay down on the floor when taking it, I will stop the med which I did with one recently. 

I called the Pharaceutical company to see if my sx were side effects of taking the drugn and they said yes................so she got a letter t complete re her patient having bad side effects from med.

This time she did not argue with me.  I don't mean to be difficult and I am sure you do not either but I must be able to function.

Just be assertive and exercise your patience rights.  Good luck.

I have not taken the Luvox.

Gentle Hugs

Kitt


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


greyhound
Regular Member


Date Joined May 2005
Total Posts : 277
   Posted 8/29/2008 2:41 AM (GMT -7)   
Thank you Kitt. You are so right... and we do have rights as patients! I must remember that. We would never purposely try to be difficult but, yes we have to function.

p.s. you and your family have been in my prayers. God bless you.
Adopt a retired racing greyhound


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/29/2008 9:11 AM (GMT -7)   

Thanks greyhound,

I am glad you are accepting of the fact that patients have rights.  turn

Also thank you so much for the prayers.  I brought hubby home about 5 PM last night...........he is in a lot of pain, more from his arthritis then the incision.  He was in surgery for 5 1/2 hours.

I am so glad to have him home.

Hugs

Kitt


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 3:50 AM (GMT -7)
There are a total of 2,732,879 posts in 301,067 threads.
View Active Threads


Who's Online
This forum has 151222 registered members. Please welcome our newest member, TAS-MS/lupy.
207 Guest(s), 1 Registered Member(s) are currently online.  Details
sharron19


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer